Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hausdorff-analytic functions of matrices


Author: Walter O. Portmann
Journal: Proc. Amer. Math. Soc. 11 (1960), 97-101
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0114900-8
MathSciNet review: 0114900
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Hausdorff, Zur Theorie der Systeme complexer Zahlen, Leipziger Berichte vol. 52 (1900) pp. 43-61.
  • [2] W. O. Portmann, A derivative for Hausdorff-analytic functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 101-105. MR 0106989 (21:5718)
  • [3] H. Richter, Uber Matrixfunktionen, Math. Ann. vol. 122 (1950) pp. 16-34. MR 0037268 (12:235a)
  • [4] H. Schwerdtfeger, Les fonctions de matrices, Les Fonctions Univalentes, Actualités Sci. Ind., no. 649, Paris, Hermann and Co., 1938.
  • [5] H. W. Turnbull and A. C. Aitken, An introduction to the theory of canonical matrices, Blackie and Son Ltd., 1932, Chap. X.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0114900-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society